# SDR AALA201803159025

- Difficulty date: March 12, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 77,640 hours, 41,355 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  AFTER GEAR RETRACTION, THE NOSE LANDING GEAR RED UNSAFE LIGHT CAME ON,  FOLLOWED BY A RUBBER BURNING ODOR.  RED LIGHT WOULD STAY ON A FEW MINUTES AND GO OFF, THEN COME BACK ON UNTIL LANDING.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  LANDED WITH THREE GREEN AND UNDER MAX LANDING WEIGHT. AFTER NORMAL LANDING,  MAINTENANCE INSTALLED ALL THREE GEAR PINS FROM AIRCRAFT.  MAINTENANCE REPLACED D1-32 NOSE GEAR LOCKED SENSOR IAW AMM 32-60-05, AND NOSE GEAR LOCKED WIRING HARNESS IAW SWPM 20-61-00.  ALSO, DUE TO ODOR IN THE CABIN AFTER TAKE OFF,  REMOVED AND REPLACED THE LT PRESSURE REGULATOR VALVE IAW AMM 21-31-01.  AIRCRAFT WAS GROUNDED.
